# SDR DL72S980055

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED, ACT ATTACH BRACKET NR 3 KRUEGER FLAP OUTBD SIDE.  BEGAN MANUFACTURING ANGLE REPAIR DOUBLER AS PER M/M 57-20-21 FIGURE 807.  FINISH MFG ANGLE REPAIR DOUBLER PER MM 57-20-21 FIG 807.  OK TO INSTALL DOUBLER.  INSTALLED DOUBLER PER M/M 57-20-21 FIG 807.
